# SDR 99ZZZX4069

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3255L
- Make and model: Cessna 172G
- Aircraft serial: 17253924
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 639615
- Condition: Cracked
- Location: Nr 4 Cylinder
- Component: 64197CP
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 MILES FROM AN AIR FIELD, THE ENGINE BEGAN TO RUN ROUGH.  LANDED WITHOUT INCIDENT. INSPECTION REVEALED THE NR 4 CYLINDER EXHAUST ROCKER ARM HAD CRACKED AND SEPARATED, ON THE BOTTOM INBOARD SIDE, IN THE BUSHING AREA.  THE BUSHING WAS NOT DAMAGED.  NO OTHER PART IN THE CYLINDER WAS DAMAGED.  INSTALLED A RE-CERTIFIED ROCKER ARM.  RUN-UP AND TEST FLIGHT CHECKED OK.
